Chlorphenamine is an antihistamine that can help provide relief from allergy symptoms such as watery eyes, runny or blocked nose, sneezing and itchy skin reactions. It is sometimes called Piriton.
What symptoms will this help with?
Fast relief from:
- Hay fever symptoms affecting the eyes and nose.
- Heat rash and prickly heat.
- Hives and nettle rash.
- Insect bites or stings.
- Itchy rash or chickenpox.
- Skin allergies and dermatitis.
- Dust mite, mould spores and pet allergies.
- Allergic reactions to food additives and medicines.
Can this be used during pregnancy?
It is advised that you speak with your doctor if you are pregnant or breast feeding before taking this medicine.
Who is it suitable for?
Chlorphenamine liquid is suitable for the whole family including children from 1 year who need an antihistamine to control allergy symptoms.
How to use Chlorphenamine Solution:
|Children aged 1 - 2 years:||2.5ml twice daily. The minimum interval between the doses should be 4 hours. Maximum daily dose: 5ml in any 24 hours.|
|Children aged 2 – 6 years:||2.5ml every 4 – 6 hours. Maximum daily dose: 15ml in any 24 hours.|
|Children aged 6 – 12 years:||5ml every 4 – 6 hours. Maximum daily dose: 30ml in any 24 hours.|
|Adults and children 12 years and over:||10ml every 4 – 6 hours. Maximum daily dose: 60ml in any 24 hours.|
Who is it not suitable for?
Do not use Chlorphenamine solution if:
- You are allergic to any of the ingredients listed below.
- If you or your child has taken Monoamine Oxidase Inhibitors prescribed for depression in the last 14 days.
- If you are taking any other medication which contains antihistamines, including products for cold & flu.
Chlorphenamine Maleate 2mg/5ml
Like all medicines, Chlorphenamine solution can have side effects. However, not everyone will experience them.
The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night. Other common side effects can include nausea, dizziness, blurred vision and fatigue.
Avoid drinking alcohol.
If this medicine makes you drowsy avoid using machinery or driving.
Do not exceed the stated dose.
If you are elderly speak with your doctor before taking this medicine as you may be more likely to experience side effects and you may require a lower dose.
Keep out of sight and reach of children.
Always read the patient information leaflet before using this medicine.
This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.
For helpful advice please read Our Policies in the footer of the site to understand more.
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.
Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.
Please contact your GP if appropriate regarding this product.
Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.
At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.